Article citationsMore>>

M. S. Abou-Dina and A. F. Ghaleb, “On the Boundary Integral Formulation of the Plane Problem of Elasticity with Applications (Computational Aspects),” Journal of Computational and Applied Mathematics, Vol. 159, 2003, pp. 285-317.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top